# SDR FDEA200911204098

- Difficulty date: November 20, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 51,457 hours, 11,165 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING TRO WITH MAX BRAKES SELECTED, ONLY WHEEL BRAKES ON NR1,2,5,6 (LT SIDE) OPERATED NORMALLY.  ACFT STARTED ABRUPT PULL TO LT DESELECTED AUTO BRAKES AND STOPPED USING MANUAL BRAKES.   MEL  20NOV09  14:24  GRR RELEASED FOR SERVICE IAW MEL: 32-42-05 CATEGORY: C, EXPIRATION: 30NOV09 "MEL 32-42-05: AUTOBRAKE SYS - INOP.  COMPLETED BITE TEST OF BRAKE SYS CONTROLLER AND ANTI SKID NO FAULTS LOGGED ALL TESTS PASS IN REF TO TSM32-42-00. UNABLE TO PERFORM HIGH SPEED TAXI TO  DUPLICATE PROBLEM.  NO HISTORY FOR 99 DAYS.
